Research

  • (with Lj. D. R. Kočinac), Function Spaces and some relative covering properties, Far East Journal of Mathematics and Science (Special Volume), Part II (2000), 247 – 255 (pdf)
  • (with C. Guido, Lj.D.R.Kočinac), On relative gamma sets, East-West Journal of Mathematics 2 (2000), 195 – 199 (pdf)
  • Selective versions of screenability, Filomat 17:2, (2003), 127 – 134 (pdf)
  • (with  M. Scheepers), Game on groups and information security, Proceedings of the III International Conference on Informatics and Information Technology (2003) (pdf)
  • Relative Hurewicz property and games, Mathematica Macedonica 1 (2003), 31 – 33 (pdf)
  • (with Lj. D. R. Kočinac and M. Scheepers), Combinatorics of open covers (VIII), Topology and its Applications 140/1 (2004), 15-32 (pdf)
  • (with M. Scheepers), An Infinite Game on Groups, Real Analysis Exchange 29 (2) (2004), 1-15 (pdf)
  • (with Lj. D. R. Kočinac and M. Scheepers), Notes on selection principles in topology (I): Paracompactness, Journal of the Korean Mathematical Society, 42 (2005), 709-721 (pdf)
  • (with M. Scheepers), Combinatorics of open covers (IX): Basis properties, Note di Matematica, 22, (2003), 167-178 (pdf)
  • (with  Lj. D. R. Kočinac and M. Scheepers), Combinatorics of open covers (XI): Menger- and Rothberger-bounded groups, Topology and its Applications, Volume 140, Issue 1, (2004), 15-32 (pdf)
  • Selective screenability game and covering dimension, Topology Proceedings, 29(1), (2005), 13-17 (pdf)
  • Metrizable groups and strict o-boundedness , Matematicki Vesnik, 58 (2006) 131-138 (pdf)
  • When does the Haver property imply selective screenability, Topology and its applications, Volume 154 Issue 9, (2007), 1971-1979 (pdf)
  • (with M. Scheepers), Products and selection principles, Topology Proceedings, Volume 31 (2007) 1-13 (pdf)
  • (with M. Scheepers), Selection principles and countable dimension, Note di Matematica, 27, (2007), 5-15 (pdf)
  • Selective screenability and the Hurewicz property, Topology Proceedings 32 (2008), 245 – 252 (pdf)
  • Selective screenability in topological groups, Topology and its Applications, 156/1 (2008), 2-9 (pdf)
  • On some questions about selective separability, Mathematical Logic Quarterly 55:5 (2009), 539-541 (pdf)
  • (with M. Scheepers), Weakly infinite dimensional subsets of R^N, Topology and its Applications 157:8 (2010), 1302-1313. (pdf)
  • Topological games and covering dimension, Topology Proceedings, 38 (2011) pp. 99-120 (pdf)
  • Topological groups and covering dimension, Topology and its Applications, 158: 12 (2011), 1460-1470 (pdf)
  • (with A.M. Bowden*, A.M. Kimball*, and K.J. Williams*), A simplified and generalized treatment of DES related ciphers Cryptologia 39:1 (2015), 3-24.
  • (with K.W. Bombardier*, M.C. Cole*, T.A. Morrell* and C.B. Scott*), Algebraic Properties of Generalized Rijndael-like Ciphers, Groups Complexity Cryptology,
    6:1 (2014), 37-54.
  • (with K.W. Bombardier*, M.C. Cole*, T.A. Morrell* and C.B. Scott*), Elliptic Reciprocity (submitted) arXiv:1212.198
  • (with  J.C. Bahr*, Y.H. Kim*, E. Neyman* and G.K. Taylor*), Anomalous primes and the Elliptic Korselt criterion, (submitted) arXiv1608.02317.
  • (with A.D. Albertson*, H.L. de Kergorlay*, A.M. Hegedus*, D. S. Nikolov* and L.J. Wells*), The Round Functions in the Whirlpool Hash Function (in preparation).
  • (with J. Keller*, B. Schreiner*, J. Schreiner-McGraw* and K. Stubbs*), Generalization of the Lane Hash Function  and Translation Based Ciphers (in preparation).

* indicates an undergraduate student